Home / Faculty / Fulgencio, Rheadel

Fulgencio, Rheadel

Assistant Professor

Research Interests
Ordinary Differential Equations. Partial Differential Equations (focused on: renormalized solutions, and homogenization)
Academic Groups
  • Education
    • PhD Mathematics (2021)
      University of Rouen Normandy

      Dissertation: Renormalized solutions for a class of quasilinear elliptic problems with jump: existence, uniqueness and homogenization
      Adviser: Patrizia Donato and Olivier Guibé

    • MS Mathematics (2017)
      University of the Philippines Diliman
    • BS Mathematics (2013), Magna Cum Laude
      University of the Philippines Diliman
  • Publications
    1. P. Donato, R. Fulgencio, and O. Guibé, Homogenization of a quasilinear elliptic problem in a two-component domain with L1 data, Annali di Matematica (2021), https://doi.org/10.1007/s10231-021-01150-1
    2. R. Fulgencio, and O. Guibé, Uniqueness for quasilinear elliptic problem in a two-component domain with \(L^1\) data, Nonlinear Analysis, 211 (2021), https://doi.org/10.1016/j.na.2021.112406
    3. R. Fulgencio, and O. Guibé, Quasilinear elliptic problems in a two-component domain with \(L^1\) data, in Emerging Problems in the Homogenization of Partial Differential Equations, P.~Donato and M.~Luna-Laynez, eds., Cham, 2021, Springer International Publishing, pp. 59–83.
    4. P. Donato, and R. Fulgencio, Some properties of an elliptic periodic problem with an interfacial resistance, ZAMM – Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 100 (2020), e202000065.
    5. R. Fulgencio, and J.E.C. Lope, Non-entire solutions of the generalized Dhombres and related equations, Philippine Science Letters 2017 10 (2) 116-118.